MENU

You are here

Publications

Export 42 results:
Filters: First Letter Of Title is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Adami R, Dell'Antonio G, Figari R, Teta A. Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity. Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004) 121-137 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2998
Agrachev AA, Lee P. Bishop and Laplacian Comparison Theorems on Three Dimensional Contact Subriemannian Manifolds with Symmetry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6508
Ambrosetti A, Malchiodi A, Ruiz D. Bound states of Nonlinear Schroedinger Equations with Potentials Vanishing at Infinity. J. Anal. Math. 98 (2006) 317-348 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1756
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314
Ambrosetti A, Colorado E. Bound and ground states of coupled nonlinear Schrödinger equations. C. R. Acad. Sci. Paris, Ser. I 342 (2006) 453-458 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2149
Antonini P, Azzali S, Skandalis G. The Baum–Connes conjecture localised at the unit element of a discrete group. ArXiv e-prints. 2018 .
B
Baiti P, Bressan A, Jenssen HK. BV instability for the Lax-Friedrichs scheme.; 2007. Available from: http://hdl.handle.net/1963/2335
Bambusi D, Berti M. A Birkhoff-Lewis-Type Theorem for Some Hamiltonian PDEs. SIAM J. Math. Anal. 37 (2006) 83-102 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2159
Barchiesi M, Lazzaroni G, Zeppieri CI. A bridging mechanism in the homogenisation of brittle composites with soft inclusions. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/7492
Berti M, Bolle P. Bifurcation of free vibrations for completely resonant wave equations. Boll. Unione Mat. Ital. Sez. B 7 (2004) 519-528 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2245
Berti M, Biasco L. Branching of Cantor Manifolds of Elliptic Tori and Applications to PDEs. Communications in Mathematical Physics. 2011 ;305:741-796.
Bertola M. Bilinear semiclassical moment functionals and their integral representation. J. Approx. Theory. 2003 ;121:71–99.
Bertola M. Biorthogonal polynomials for two-matrix models with semiclassical potentials. J. Approx. Theory. 2007 ;144:162–212.
Bertola M, Gekhtman M. Biorthogonal Laurent polynomials, Töplitz determinants, minimal Toda orbits and isomonodromic tau functions. Constr. Approx. 2007 ;26:383–430.
Bertola M. Boutroux curves with external field: equilibrium measures without a variational problem. Anal. Math. Phys. [Internet]. 2011 ;1:167–211. Available from: http://dx.doi.org/10.1007/s13324-011-0012-3
Bianchini S, Bressan A. BV solutions for a class of viscous hyperbolic systems. Indiana Univ. Math. J. 49 (2000) 1673-1714 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3194
Bianchini S, Spinolo L. The boundary Riemann solver coming from the real vanishing viscosity approximation. Arch. Ration. Mech. Anal. 191 (2009) 1-96 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1831
Bianchini S. On Bressan\\\'s conjecture on mixing properties of vector fields. Self-Similar Solutions of Nonlinear PDE / Ed. Piotr Biler and Grzegorz Karch. - Banach Center Publ. 74 (2006) 13-31 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1806
Bressan A, Shen W. BV estimates for multicomponent chromatography with relaxation. Discrete Contin. Dynam. Systems 6 (2000) 21-38 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1336
Bressan A, Coclite GM. On the Boundary Control of Systems of Conservation Laws. SIAM J. Control Optim. 41 (2002) 607-622 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3070
Bressan A, Fonte M. On the Blow-up for a Discrete Boltzmann Equation in the Plane. Discrete Contin. Dyn. Syst. 13 (2005) 1-12 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2244
D
DeSimone A, Alouges F, Lefebvre A. Biological Fluid Dynamics, Non-linear Partial Differential Equations. In: Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. ; 2009. Available from: http://hdl.handle.net/1963/2630
Dubrovin B, Youjin Z. Bihamiltonian Hierarchies in 2D Topological Field Theory At One-Loop Approximation. Comm. Math. Phys. 198 (1998) 311-361 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3696

Pages

Sign in